# SDR UALA2011070703366

- Difficulty date: July 6, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 43,386 hours, 17,078 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY SMOKE SMELL AFTER ENGINE START WITH APU SHUT DOWN.   SAMC TEXT: WITH AFT GALLEY EQUIPMENT SHUT OFF SMELL DISSIPATED.  OPEN UP AFT GALLEY CEILING AND AFT GALLEY ELECTRICAL PANEL - PERFORM GVI OF AREA.  DE-POWERED GALLEY REF MM, OPENED UP AFT GALLEY C-B PANEL:  NO DAMAGE OR SMOKE SMELL NOTED.  OPENED AFT GALLEY CEILING PANEL:  NO SMOKE SMELL OR DAMAGE SEEN.  RE-INSTALLED PANELS.  PERFORMED TSM 49-00-00 287, NO DEFECTS NOTED.  NO VISUAL LEAKS AND NO FUMES WITH APU RUNNING UNDER ELEC AND AIR LOAD.
